# SDR IPXA13M77397

- Difficulty date: February 25, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 63,509 hours, 12,170 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED L/E INNER STRINGER DOUBLER CRACKED NEAR STA XOS 917.    REPAIRED RT WING FIXED L/E INNER STRINGER DOUBLER IAW SRM 57-40-03, REPAIR 1, FIG. 201.
